# SDR USAA2013041200029

- Difficulty date: April 7, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 60,911 hours, 24,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N54133
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEVEL 2 EXFOLIATION CORROSION ON INTERCOSTAL BETWEEN BS 680 TO BS 700, LBL 62.  REPLACED INTERCOSTAL BETWEEN BS 680 TO BS 700, LBL 62 IAW B757 SRM 51-10-02, 53-00-51 & BOEING DRAWING 143N5413.
